# SDR MASA2016093012430

- Difficulty date: September 24, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 15,353 hours, 14,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY STORAGE COMPARTMENT TRIM MISSING.  INSTALLED EMER FLOOR STRIP IN GALLEY PER AMM 33-51-01.
